Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2004 year

Asymptotically optimal filtering in linear systems with fractional Brownian noises, Statistics and Operations Research Transactions, 28 (2), 177-190, 2004

Authors: Kleptsyna M., Le Breton A., Viot M.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site